# SDR SWAA2021081292823

- Difficulty date: July 9, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 46,361 hours, 27,729 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Condition: Damaged
- Location: Crgo Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR EXTERNAL HANDLE CUTOUT DAMAGED AT UPPER CENTER.  BLENDED EDGE DAMAGE ON FWD CARGO DOOR HANDLE CUTOUT WITH LESS THAN .100' MATERIAL LOSS PER SRM 52-30-01-1A-1.  ALODINED AND PRIMED PER SRM 51-20-01.  BLENDED EDGE DAMAGE ON FWD CARGO DOOR HANDLE CUTOUT WITH LESS THAN .100' MATERIAL LOSS PER SRM 52-30-01-1A-1. ALODINED AND PRIMED PER SRM 51-20-01.  BLENDED EDGE DAMAGE ON FWD CARGO DOOR HANDLE CUTOUT WITH LESS THAN .100' MATERIAL LOSS PER SRM 52-30-01-1A-1. ALODINED AND PRIMED PER SRM 51-20-01.
